AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Extensions of the Jacobi Identity for Vertex Operators, and Standard \(A^{(1)}_1\)-Modules
Cristiano Husu
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1993; 85 pp; softcover
Volume: 106
ISBN-10: 0-8218-2571-2
ISBN-13: 978-0-8218-2571-6
List Price: US$32
Individual Members: US$19.20
Institutional Members: US$25.60
Order Code: MEMO/106/507
[Add Item]

Request Permissions

This book extends the Jacobi identity, the main axiom for a vertex operator algebra, to multi-operator identities. Based on constructions of Dong and Lepowsky, relative \({\mathbf Z}_2\)-twisted vertex operators are then introduced, and a Jacobi identity for these operators is established. Husu uses these ideas to interpret and recover the twisted Z -operators and corresponding generating function identities developed by Lepowsky and Wilson for the construction of the standard \(A^{(1)}_1\)-modules. The point of view of the Jacobi identity also shows the equivalence between these twisted Z-operator algebras and the (twisted) parafermion algebras constructed by Zamolodchikov and Fadeev. The Lepowsky-Wilson generating function identities correspond to the identities involved in the construction of a basis for the space of C-disorder fields of such parafermion algebras.

Readership

Mathematicians and physicists interested in vertex operators, Lie theory, conformal field theory, and string theory.

Table of Contents

  • Introduction
  • A multi-operator extension of the Jacobi identity
  • A relative twisted Jacobi identity
  • Standard representations of the twisted affine Lie algebra \(A^{(1)}_1\)
  • References
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia